# SDR 2005FA0001225

- Difficulty date: March 29, 2005
- Submitted: August 25, 2005
- Operation: General aviation
- Aircraft: N103DT
- Make and model: Amd FALCON900B
- Aircraft serial: 142
- Aircraft time: 3,844 hours, 2,276 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: FGFB721535200B1
- Condition: Cracked
- Location: Lt Bleed Air
- Part time: 3,844 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INVESTIGATION OF OIL PRESSURE TRANSMITTER ENGINE NR 1 FOUND HOT AIR LEAK FROM PYLON.  AFTER REMOVAL OF PYLON DOOR FOUND BLEED AIR DUCT PROBE TEMPERATURE SUPPORT CRACKED.  NO SIGNIFICANT DAMMAGE FOUND AROUND THE DUCT.  REPLACED BLEED AIR DUCT. (K)
